RUS  ENG
Full version
JOURNALS // Matematicheskie Zametki // Archive

Mat. Zametki, 1974 Volume 16, Issue 2, Pages 185–192 (Mi mzm7449)

Weighted approximations by means of entire functions of exponential type

V. M. Veselinov

M. V. Lomonosov Moscow State University

Abstract: We study the approximation of continuous real functions $f(x)=O((1+|x|)^\alpha)(|x|\to\infty$, $\sigma\ge0)$ by means of entire functions of exponential type in some metric of Hausdorff type. We generalize a theorem due to N. I. Akhiezer concerning uniform weighted approximations.

UDC: 517.5

Received: 27.12.1972


 English version:
Mathematical Notes, 1974, 16:2, 965–700

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025